# SDR SWAA2024020535398

- Difficulty date: December 26, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB HAS LIGHT CORROSION<[01] REMOVED CORROSION AT AFT CARGO COMPT THRESHOLD WEB FROM STA 794.37 TO STA 847; RBL 23 TO RBL 28; PER REF SRM 51-10-02-0G-0.EVALUATED REWORKED AREA. ORIGINAL MATERIAL THICKNESS: 0.050'; MATERIAL LOST: 0.007; REMAINING THICKNESS: 0.043. FOUND OUT OF LIMITS PER REF SRM 53-60-15-1A-1.LOCATED AND DRILLED NEW REPLACEMENT PART (PN: 146A8123U25ATSMRO PO:2043476) PER REF SRM 51-40-05-0G-0.INSTALLED NEW THRESWHOLD WEB AT AFT CARGO COMPT DOOR SURROUND STRUCTURE FROM STA 794.37 TO STA 847 PER REF SRM 51-40-02-0G-0 AND DWG#146A8123.;[02] FINAL INSPECTION; VERIFIED STEP #1.
